MathSciNet Relay Station
MathSciNet bibliographic data
MR258836 (41 #3482) 14.47
Manin, Ju. I. Correspondences, motifs and monoidal transformations. (Russian) Mat. Sb. (N.S.) 77 (119) 1968 475–507.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement